# SDR 2008UALA02473

- Difficulty date: April 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 52,378 hours, 19,237 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT EMERGENCY EXIT LIGHT INOP DOOR 2R, RELAMPED.
